IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Inflation-stabilization risk in economies with incomplete asset markets

  • Neumeyer, Pablo Andres

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.sciencedirect.com/science/article/B6V85-3V8C8B6-2/2/9ac4509b4e34356aa52fda625036de86
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Elsevier in its journal Journal of Economic Dynamics and Control.

Volume (Year): 23 (1998)
Issue (Month): 3 (November)
Pages: 371-391

as
in new window

Handle: RePEc:eee:dyncon:v:23:y:1998:i:3:p:371-391
Contact details of provider: Web page: http://www.elsevier.com/locate/jedc

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Stanley Fischer & Franco Modigliani, 1978. "Towards An Understanding of the Real Effects and Costs of Inflation," NBER Working Papers 0303, National Bureau of Economic Research, Inc.
  2. Magill, M. & Quinzii, M., 1992. "Real effects of money in general equilibrium," Journal of Mathematical Economics, Elsevier, vol. 21(4), pages 301-342.
  3. John Geanakoplos & Andreu Mas-Colell, 1985. "Real Indeterminacy with Financial Assets," Cowles Foundation Discussion Papers 770R, Cowles Foundation for Research in Economics, Yale University, revised Oct 1985.
  4. repec:cup:cbooks:9780521265140 is not listed on IDEAS
  5. Balasko, Yves & Cass, David & Siconolfi, Paolo, 1990. "The structure of financial equilibrium with exogenous yields : The case of restricted participation," Journal of Mathematical Economics, Elsevier, vol. 19(1-2), pages 195-216.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:eee:dyncon:v:23:y:1998:i:3:p:371-391. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.